American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 208 found      Go to page: 1 2 3 4 > >>

[1] Yves Guivarc’h. Spectral gap properties and limit theorems for some random walks and dynamical systems. Proceedings of Symposia in Pure Mathematics 89 279-310.
Book volume table of contents
View Article: PDF

[2] Stéphane Merigon, Karl-Hermann Neeb and Gestur Ólafsson. Integrability of unitary representations on reproducing kernel spaces. Represent. Theory 19 (2015) 24-55.
Abstract, references, and article information   
View Article: PDF

[3] Jean Ludwig and Detlef Müller. Uniqueness of solutions to Schr\"odinger equations on 2-step nilpotent Lie groups. Proc. Amer. Math. Soc. 142 (2014) 2101-2118.
Abstract, references, and article information   
View Article: PDF

[4] Simon Gindikin. Harmonic analysis on symmetric spaces as complex analysis. Contemporary Mathematics 614 (2014) 69-80.
Book volume table of contents   
View Article: PDF

[5] Toshiyuki Kobayashi. Special Functions in Minimal Representations. Contemporary Mathematics 610 (2014) 253-266.
Book volume table of contents
View Article: PDF

[6] Pratyoosh Kumar, Swagato K. Ray and Rudra P. Sarkar. Characterization of almost $L^p$-eigenfunctions of the Laplace-Beltrami operator. Trans. Amer. Math. Soc. 366 (2014) 3191-3225.
Abstract, references, and article information   
View Article: PDF

[7] Nils Byrial Andersen and Mogens Flensted–Jensen. Cuspidal discrete series for projective hyperbolic spaces. Contemporary Mathematics 598 (2013) 59-75.
Book volume table of contents   
View Article: PDF

[8] J. Ludwig, C. Molitor-Braun and D. Poguntke. Spectral synthesis for flat orbits in the dual space of weighted group algebras of nilpotent Lie groups. Trans. Amer. Math. Soc. 365 (2013) 4433-4473.
Abstract, references, and article information   
View Article: PDF

[9] Edmond E. Granirer. The Radon-Nikodym property for some Banach algebras related to the Fourier algebra. Proc. Amer. Math. Soc. 139 (2011) 4377-4384. MR 2823083.
Abstract, references, and article information   
View Article: PDF

[10] Toshiyuki Kobayashi and Gen Mano. The Schr\"odinger model for the minimal representation of the indefinite orthogonal group $O(p, q)$. Memoirs of the AMS 213 (2011) MR 2858535.
Book volume table of contents

[11] Luca Capogna, Scott D. Pauls and Jeremy T. Tyson. Convexity and horizontal second fundamental forms for hypersurfaces in Carnot groups. Trans. Amer. Math. Soc. 362 (2010) 4045-4062. MR 2608394.
Abstract, references, and article information   
View Article: PDF

[12] Roelof W. Bruggeman and Roberto J. Miatello. Density results for automorphic forms on Hilbert modular groups II. Trans. Amer. Math. Soc. 362 (2010) 3841-3881. MR 2601612.
Abstract, references, and article information   
View Article: PDF

[13] Remco Duits and Erik Franken. Left-invariant parabolic evolutions on $SE(2)$ and contour enhancement via invertible orientation scores Part I: Linear left-invariant diffusion equations on $SE(2)$. Quart. Appl. Math. 68 (2010) 255-292. MR 2663001.
Abstract, references, and article information
View Article: PDF

[14] Remco Duits and Erik Franken. Left-invariant parabolic evolutions on $SE(2)$ and contour enhancement via invertible orientation scores Part II: Nonlinear left-invariant diffusions on invertible orientation scores. Quart. Appl. Math. 68 (2010) 293-331. MR 2663002.
Abstract, references, and article information
View Article: PDF

[15] E. K. Narayanan and P. K. Ratnakumar. Benedicks' theorem for the Heisenberg group. Proc. Amer. Math. Soc. 138 (2010) 2135-2140. MR 2596052.
Abstract, references, and article information   
View Article: PDF

[16] Swagato K. Ray and Rudra P. Sarkar. Fourier and Radon transform on harmonic $NA$ groups. Trans. Amer. Math. Soc. 361 (2009) 4269-4297. MR 2500889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Binyong Sun. Bounding matrix coefficients for smooth vectors of tempered representations. Proc. Amer. Math. Soc. 137 (2009) 353-357. MR 2439460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Rudra P. Sarkar and Jyoti Sengupta. Beurling's theorem for Riemannian symmetric spaces II. Proc. Amer. Math. Soc. 136 (2008) 1841-1853. MR 2373616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Mladen Bozicevic. Characteristic cycles of standard sheaves associated with open orbits. Proc. Amer. Math. Soc. 136 (2008) 367-371. MR 2350425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Joseph A. Wolf. Structure of commutative Nilmanifolds. Math. Surveys Monogr. 142 (2007) 299-328.
Book volume table of contents   
View Article: PDF

[21] Joseph A. Wolf. Special case: Commutative groups. Math. Surveys Monogr. 142 (2007) 207-220.
Book volume table of contents   
View Article: PDF

[22] Joseph A. Wolf. Weakly symmetric and reductive commutative spaces. Math. Surveys Monogr. 142 (2007) 263-297.
Book volume table of contents   
View Article: PDF

[23] Joseph A. Wolf. Discrete co-compact subgroups. Math. Surveys Monogr. 142 (2007) 141-150.
Book volume table of contents   
View Article: PDF

[24] Joseph A. Wolf. Harmonic Analysis on Commutative Spaces. Math. Surveys Monogr. 142 (2007) MR MR2328043.
Book volume table of contents   

[25] Joseph A. Wolf. Riemannian symmetric spaces. Math. Surveys Monogr. 142 (2007) 225-262.
Book volume table of contents   
View Article: PDF

[26] Joseph A. Wolf. Integration and convolution. Math. Surveys Monogr. 142 (2007) 35-52.
Book volume table of contents   
View Article: PDF

[27] Joseph A. Wolf. Basic topological group theory. Math. Surveys Monogr. 142 (2007) 3-18.
Book volume table of contents   
View Article: PDF

[28] Joseph A. Wolf. Some examples. Math. Surveys Monogr. 142 (2007) 19-34.
Book volume table of contents   
View Article: PDF

[29] Joseph A. Wolf. Classification of commutative spaces. Math. Surveys Monogr. 142 (2007) 345-366.
Book volume table of contents   
View Article: PDF

[30] Joseph A. Wolf. Analysis on commutative Nilmanifolds. Math. Surveys Monogr. 142 (2007) 329-344.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 208 found      Go to page: 1 2 3 4 > >>